MAUDE Adverse Event Report: Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter

Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter
Catalog Number VC10A256F60
Medical Device Problem Codes Contamination (1120); Material Deformation (2976); Excessive Heating (4030)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent a radiofrequency ablation procedure using the venclose catheter.During the procedure, the catheter allegedly heated above the temperature displayed on the generator, and a thick clot formed on the tip of the catheter that could not be removed as expected.Additionally, patient experienced pain and presented to the emergency department; ultrasound showed no ehitt or dvt.There was no reported patient injury.
 
Event or Problem Description
On (b)(6)2026, a patient underwent a radiofrequency ablation procedure using the venclose catheter.During the procedure, the catheter allegedly heated above the temperature displayed on the generator, and a thick clot formed on the tip of the catheter that could not be removed as expected.Additionally, patient experienced pain and presented to the emergency department; ultrasound showed no ehitt or dvt.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a radiofrequency ablation procedure using the venclose catheter.During the procedure, the catheter allegedly heated above the temperature displayed on the generator, and a thick clot formed on the tip of the catheter that could not be removed as expected.Additionally, it was reported that the patient experienced pain and presented to the emergency department (ed).The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability.Based on the medical affairs team assessment and the follow up information received, the event does not meet the criteria for a serious injury.Follow up documentation notes no ehitt or dvt identified on ultrasound, no reported medical intervention beyond evaluation, and no evidence of lasting injury, permanent impairment, or damage to a body structure or function.Therefore, the complaint was downgraded from serious injury to not reportable.Although the event is now considered non reportable, an initial mdr had already been submitted based on the information available at the time of reporting.However, following review of the additional information received, the final reportability assessment has been updated to not reportable.B5, e1, g3, h6 (patient).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is viant costa rica, s.A.Additional information was received, and the file was reassessed for reportability.As a blood clot was identified on the distal tip of the catheter, the event should have been documented as a contamination issue.Therefore, the complaint was reassessed and determined to be reportable as a malfunction.B1, g1, g3, h6 (device).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Venclose EVSRF Catheter
Common Device Name
Venous Catheter
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Viant Costa Rica, S.A.
pq zona franca metropolitana
edificio 2c
barreal de heredia CA 40104
CS   40104
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50190625
Report Number3011879048-2026-00063
Device Sequence Number12286840
Product Code GEI
UDI-Device Identifier00858254006008
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F60
Device Lot Number89827871
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/10/2026
09/17/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date08/25/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown